ResearcherID Thomson Reuters  

Vatutin, Vladimir A.
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: Q-4558-2016
Other Names: Vladimir A. Vatutin; V.A.Vatutin
URL: http://www.researcherid.com/rid/Q-4558-2016
Subject: Statistics & Probability
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  9  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: On the survival probability for a class of subcritical branching processes in random environment
 Author(s): Bansaye, V.; Vatutin, V.
 Source: Bernoulli Volume: 23 Issue: 1 Pages: 58-88 Published: 2017
 Times Cited: 1
 DOI: 10.3150/15-bej723
added
16-Jan-17
2.  Title: Extinction of decomposable branching processes
 Author(s): Vatutin, V. A.; Dyakonova, E. E.
 Source: Discrete Mathematics and Applications Volume: 26 Issue: 3 Pages: 183-192 Published: 2016
 Times Cited: 2
 DOI: 10.1515/dma-2016-0016
added
16-Jan-17
3.  Title: IN MEMORY OF B. A. SEVAST'YANOV (29.09.1923-30.08.2013)
 Author(s): Vatutin, V. A.; Zubkov, A. M.
 Source: Theory of Probability and Its Applications Volume: 60 Issue: 1 Pages: 162-171 Published: 2016
 Times Cited: 0
 DOI: 10.1137/s0040585x97t98751x
added
16-Jan-17
4.  Title: Reduced Two-Type Decomposable Critical Branching Processes with Possibly Infinite Variance
 Author(s): Smadi, C.; Vatutin, V. A.
 Source: Markov Processes and Related Fields Volume: 22 Issue: 2 Pages: 311-358 Published: 2016
 Times Cited: 1
added
16-Jan-17
5.  Title: THE STRUCTURE OF DECOMPOSABLE REDUCED BRANCHING PROCESSES. II. FUNCTIONAL LIMIT THEOREMS
 Author(s): Vatutin, V. A.
 Source: Theory of Probability and Its Applications Volume: 60 Issue: 1 Pages: 103-119 Published: 2016
 Times Cited: 1
 DOI: 10.1137/s0040585x97t987454
added
16-Jan-17
6.  Title: A Two-Type Bellman-Harris Process Initiated by a Large Number of Particles
 Author(s): Vatutin, V.; Iksanov, A.; Topchii, V.
 Source: Acta Applicandae Mathematicae Volume: 138 Issue: 1 Pages: 279-312 Published: 2015
 Times Cited: 0
 DOI: 10.1007/s10440-014-9966-0
added
16-Jan-17
7.  Title: Decomposable branching processes with a fixed extinction moment
 Author(s): Vatutin, V. A.; Dyakonova, E. E.
 Source: Proceedings of the Steklov Institute of Mathematics Volume: 290 Issue: 1 Pages: 103-124 Published: 2015
 Times Cited: 4
 DOI: 10.1134/s0081543815060103
added
16-Jan-17
8.  Title: LIMIT THEOREMS FOR DECOMPOSABLE BRANCHING PROCESSES IN A RANDOM ENVIRONMENT
 Author(s): Vatutin, V.; Liu, Q. S.
 Source: Journal of Applied Probability Volume: 52 Issue: 3 Pages: 877-893 Published: 2015
 Times Cited: 1
added
16-Jan-17
9.  Title: THE STRUCTURE OF THE DECOMPOSABLE REDUCED BRANCHING PROCESSES. I. FINITE-DIMENSIONAL DISTRIBUTIONS
 Author(s): Vatutin, V. A.
 Source: Theory of Probability and Its Applications Volume: 59 Issue: 4 Pages: 641-662 Published: 2015
 Times Cited: 3
 DOI: 10.1137/s0040585x97t987326
added
16-Jan-17
10.  Title: WEAK CONVERGENCE OF FINITE-DIMENSIONAL DISTRIBUTIONS OF THE NUMBER OF EMPTY BOXES IN THE BERNOULLI SIEVE
 Author(s): Iksanov, A. M.; Marynych, A. V.; Vatutin, V. A.
 Source: Theory of Probability and Its Applications Volume: 59 Issue: 1 Pages: 87-113 Published: 2015
 Times Cited: 5
 DOI: 10.1137/s0040585x97986904
added
16-Jan-17
publication(s)  
First Page Previous Page Page   of  9  Go Next Page Last Page
  Sort by:    Results per page: